My nutritionist put me on it about three weeks ago. I did a lot of reading about it. Nausea and diahrrea are very common side effects. I started out at .6 mg. I was fine the first day then the next three days felt just awful, but it went away. Then after a week my dose went up to 1.2 mg and sure enough I got sick again, but it was only two days instead of three. People are calling this drug the chemical lapband. It robs most people of their appetite. One of the things it does is slow down how fast your stomach empties, so as a result you feel full faster and longer. I have always been a habitual night time snacker, and I'm not anymore with this. Last night I was still full at 9:30pm (dinner was at 5:00 pm) when my husband wanted a snack. Oh and warning - I have found that if you push past that full feeling and eat anyways, it makes you feel awful. At least that's what it does to me. It's taken away my desire to overeat. I had my nutritionist appt this morning and I had lost 9 pounds!!! My fasting blood sugars are still high, but the nutritionist said it works on the between meal levels. It actually helps your pancreas function more normally. I reccomend reading every bit of literature the company makes on it. I've also read lots of comments online about it. The needles are painless. I think testing my blood sugar hurts more. So far I'm happy wit hthe results, and I actually feel like it's prepping me for WLS. Hope this helps.